# SDR DALA13058425640

- Difficulty date: October 29, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SHEAR WEB.  CLEANED CORROSION, FOUND OUT OF LIMITS AND REPAIRED IAW SRM 53-60-51.
